Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149

  [Search Papers]
1091. M. Alishahiha and M. Ghasemkhani,
Orbiting Membranes in M-Theory on AdS7 ×S4 Background
JHEP 08(2002), 046-1-12  [abstract]   
arXive.org link: hep-th/0206237 [ abs, src, ps, others], cited by
IPM/P-2002/024
 
1092. F. Capurro, R. Asgari, B. Davoudi, M. Polini and M.P. Tosi,
Pair Densities in A Two-Dimensional Electron Gas (Jellium) at Strong Coupling from Scattering Theory with Kukkonen-Overhauser Effective Interactions
Z. Naturforsch A 57(2002), 237-243  [abstract]   
IPM/P-2002/023
 
1093. H. Hakimi Pajouh and H. Abbasi,
Modulational Instability of the Electron Cyclotron Waves in An Adiabatic Wave-Particle Interaction
Problems of Atomic Science and Technology, Plasma Physics 7(2002), No. 4, 112-114  [abstract]   
IPM/P-2002/022
 
1094. A. Shirzad and F. Loran,
Gauge fixing in the chain-by-chain method
Int. J. Mod. Phys. A 17(2002), 4801-4808  [abstract]   
arXive.org link: hep-th/9912289 [ abs, src, ps, others], cited by
IPM/P-2002/019
 
1095. D. Kamani,
Spacetime Symmetries, T-Duality and Gauge Theory
Phys. Lett. B 541(2002), 406-410  [abstract]   
arXive.org link: hep-th/0205189 [ abs, src, ps, others], cited by
IPM/P-2002/014
 
1096. M. Alishahiha and Mohammad M. Sheikh Jabbari,
Strings in PP-Waves and Worldsheet Deconstruction
Phys. Lett. B 538(2002), 180-188  [abstract]   
arXive.org link: hep-th/0204174 [ abs, src, ps, others], cited by
IPM/P-2002/012
 
1097. M. Alishahiha and A. Kumar,
D-Brane Solutions from New Isometries of PP-Waves
Phys. Lett. B 542(2002), 130-136  [abstract]   
arXive.org link: hep-th/0205135 [ abs, src, ps, others], cited by
IPM/P-2002/009
 
1098. M. Alishahiha and M. M. Sheikh Jabbari,
The PP-Wave Limits of Orbifolded
Phys. Lett. B 535(2002), 328-336  [abstract]   
arXive.org link: hep-th/0203018 [ abs, src, ps, others], cited by
IPM/P-2002/004
 
1099. B. Davoudi, M. Polini, R. Asgari and M.P. Tosi,
Self-Consistent Overhauser Model for the Pair Distribution Function of An Electron Gas in Dimensionalities D=2 and D=3
Phys. Rev. B 66(2002), 075110-1-8  [abstract]   
IPM/P-2002/003
 
1100. M. Alishahiha and M.H. Yavartanoo,
Supergravity Description of the Large N Noncommutative Dipole Field Theories
JHEP 04(2002), 031 (1-21)  [abstract]   
arXive.org link: hep-th/0202131 [ abs, src, ps, others], cited by
IPM/P-2002/002
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.